MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY
Model Number 89-3865.13
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
As she was covering the mayo stand with the mayo stand cover from the pack it was noted that the end of the mayo stand cover was open instead of being sealed, thus the scrub inadvertently contaminated herself in the process of placing the mayo stand cover on the mayo stand.

Brand Name
DEROYAL
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
200 debusk lane
powell TN 37849
MDR Report Key9615709
Report Number9615709
Device Sequence Number2721290
Product Code LRO
UDI-Device Identifier00749756568043
UDI-Public(01)00749756568043
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/02/2020
Report Date (Section F) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number89-3865.13
Device Lot Number50905406
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/22/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2020
Patient Sequence Number1
Date Report Sent to FDA01/02/2020